# SDR 2014F00060

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: General aviation
- Aircraft: N317JG
- Make and model: Pzlwar PZLM2805
- Aircraft serial: AJE00317
- Aircraft time: 2,112 hours, 3,662 cycles
- Engine: Pwa PT6A65B
- Engine time: 2,112 hours, 685 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 28146501026000
- Condition: Disconnected
- Location: Zone 400
- Part time: 2,112 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z, M
- Precautionary procedure: A, E

## Discrepancy

DURING TAKE OFF, AT APPROXIMATLY 200 FT AGL THE PILOT LOST CONTROL OF THE LH ENGINE AND THE ENGINE ITT AND TQ MAXED OUT ON THE INDICATORS. WE TROUBLE SHOT THIS TO THE CAM BOX INPUT ARM FALLING OFF, THIS LED TO THE ENGINE SELF ACCELERATING.  DUE TO THE UNCONTROLLED OPERATION OF THE ENGINE WE ARE IN THE PROCESS OF CHANGING BOTH THE PROP AND ENGINE. THE BOLT AND NUT WERE STILL IN THE ARM AND THE ARM SLID ON THE CAM BOX AXLE WITH MINOR RESISTANCE. AT NO TIME DID THE BOLT, WASHER, OR NUT SEPERATE FROM PRIOR EXPERIENCE ON OTHER PT6A'S I THINK THERE IS A POTENTIAL DESIGN FLAW IN THE CAM BOX INPUT ARM, OR AT MINIMUM A POTENTIAL SAFETY FACTOR THAT IS MISSING.  OTHER CAM BOX INPUT ARMS HAVE THE BOLT HOLE DRILLED IN SUCH A MANNER THAT THE BOLT SLIDES INTO THE GROOVE THAT IS MANUFACTURED INTO THE CAM BOX AXLE.  THE PURPOSE OF THE BOLT FITTING IN THE GROOVE IS THAT IF THE NUT FALLS OFF OR THE BOLT COMES LOOSE, THE BOLT WILL STILL RETAIN THE ARM ON THE AXLE.
